# SDR SIMA20210320003

- Difficulty date: March 20, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 47,591 hours, 43,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UPPER SKIN CRACKED 2 CRACKS 1.5" IN LENGTH-C/A-INSTALLED DOUBLER/ TRIPLER PER ERS-EM-53MR-4302R
